# SDR AU971570

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT TO WING ATTACHMENT BRACKETS (3OFF) WERE FOUND CRACKED:1. LH LOWER INBOARD PNO 68-1.2027,2. RH UPPER INBOARD PNO 68-1.2025-1 AND 3. RH UPPER OUTBOARD PNO 68-1.2025-3. FOUND IAW AD/P68/28A3, SECTION 3.
